# SDR SWAA010903

- Difficulty date: March 25, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 23,336 hours, 20,869 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 079123
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRES EXPOSED AT EMERGENCY EXIT.  INSTALLED EEPLS TRACK COVER PER MM.
